Proceedings of the Japan Academy

Une remarque sur le théorème du “edge of the wedge” de A. Martineau

Mitsuo Morimoto

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 45, Number 6 (1969), 446-448.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195520721

Digital Object Identifier
doi:10.3792/pja/1195520721

Mathematical Reviews number (MathSciNet)
MR0257397

Zentralblatt MATH identifier
0186.40402

Citation

Morimoto, Mitsuo. Une remarque sur le théorème du “edge of the wedge” de A. Martineau. Proc. Japan Acad. 45 (1969), no. 6, 446--448. doi:10.3792/pja/1195520721. https://projecteuclid.org/euclid.pja/1195520721


Export citation

References

  • [1] A. Martineau: Distributions et valeurs au bord des fonctions holomorphes. Proc. Intern. Summer Course on the Theory of Distributions. Lisbonne (1964).
  • [2] A. Martineau: Theoremes sur le prolongement analytique du type "Edge of the Wedge Theorem." Seminaire Bourbaki 20eme annee, No. 340 (1967-1968).
  • [3] A. Martineau: Le "Edge of the Wedge Theorem" en theorie de hyperfonctions de Sato. Proc. Intern. Conf. on Funct. Anal. Tokyo (1969) (a paraitre).
  • [4] M. Morimoto: Sur lesultradistributions cohomologiques. Ann. Inst. Fourier, 19 (2) (a paraitre).